# SDR DALA2018040302169

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,473 hours, 24,296 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

TOOK A BIRD STRIKE AT 500' ON TAKEOFF WHICH TOOK OUT THE #1 ENGINE EXTREME VIBRATION BUT NO FIRE INDICATION BROUGHT THRUST TO IDLE AND SHUTDOWN ENGINE, FOUND DAMAGED BLADES IN ALL SECTIONS OF HPC WITH FEW BLADES IN HPC 4 BEING OUT OF SERVICEABLE LIMITS. REPLACED ENGINE AND NOSE COWL DUE TO DAMAGE.
